Show simple item record

dc.contributor.authorBoi, Pham Ngoc ( )
dc.date.accessioned2021-07-16T13:26:38Z
dc.date.available2021-07-16T13:26:38Z
dc.date.issued2006-03-26
dc.identifier.citationBoi, P. N. (2006). On the Ψ-dichotomy for homogeneous linear differential equations. Electronic Journal of Differential Equations, 2006(40), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13913
dc.description.abstractIn this article we present some conditions for the ψ-dichotomy of the homogeneous linear differential equation x′ = A(t)x. Under our condition every ψ-integrally bounded function ƒ the nonhomogeneous linear differential equation x′ = A(t)x + ƒ(t) has at least one ψ-bounded solution on (0, +∞).
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectΨ-boundeden_US
dc.subjectΨ-integrableen_US
dc.subjectΨ-integrally boundeden_US
dc.subjectΨ-exponentialen_US
dc.titleOn the Ψ-dichotomy for homogeneous linear differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record